# SDR R61A201404070517

- Difficulty date: April 7, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 16,294 hours, 12,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frames 89-90
- Part time: 16,294 hours, 12,910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION FOUND IN THE AFT GALLEY WET AREA ON GUSSET, SPLICE, BETWEEN FRAME 89 AND FRAME 90.  MAINTENANCE R & R THE GUSSET SPLICE IAW SRM 51-40-02, 51-40-04 AND 51-41-02.
